MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART
Model Number ACROBAT-I POSITIONER
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A lot history record review was completed for the reported product lot number.There were no ncmr¿s for the reported lot number.Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure acrobat-i positioner nozzle was idling and they could not fix it.After several trials, it was not fixed in the same way, and finally a substitute was issued and the case was successfully completed.The hospital did not report any patient effects.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated section: g4, g7, h2, h6, h10.Corrected section: h3- changed to "device not returned¿ h6- changed to "device not returned¿ there were ncmrs , rework, or deviations documented for the reported lot number.[nmcr- 17005- viable airborne particulate for air location #10 at the beating heart manufacturing area (blade/xpose).Based on the dhr/lhr review results, it was determined that there is is no relation between the batch manufacturing process and the reported failure h3 other text : device not returned.

Brand Name
ACROBAT-I POSITIONER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key10515317
Report Number2242352-2020-00780
Device Sequence Number2445274
Product Code MWS
UDI-Device Identifier00607567700574
UDI-Public00607567700574
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2021
Device Model NumberACROBAT-I POSITIONER
Device Catalogue NumberXP-5000
Device Lot Number25149209
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/17/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1